# SDR 96ZZZM1369

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7643U
- Make and model: Boeing 727222
- Aircraft serial: 20037
- System (JASC): 5260 · Entrance Stairs
- Part: Bungee Assembly
- Part number: 69211121
- Condition: Worn
- Location: Airstair
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT AIRSTAIR ANNUNCIATOR LIGHT CAME ON AFTER TAKEOFF, LIGHT WENT OFF AFTER LANDING.  REMOVED AND REPLACED BUNGEE ASSEMBLY.  OPS CHECKED GOOD.
